MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 SIGMA INSET PATELLA CLAMP HEAD; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDIC INC, 1818910 SIGMA INSET PATELLA CLAMP HEAD; KNEE INSTRUMENT/TRIAL
Catalog Number 966683
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(4) complaint form states that csr reported damage.The patella has a piece of the orange rubber missing.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The device associated with this reported event was not received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the device associated with this report was not returned to depuy synthes in warsaw for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA INSET PATELLA CLAMP HEAD
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6913476
Report Number1818910-2017-25863
Device Sequence Number1408722
Product Code HXD
UDI-Device Identifier10603295249610
UDI-Public10603295249610
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966683
Device Lot NumberH1105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2017
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer10/23/2017
10/31/2017
09/19/2018
Initial Report FDA Received Date10/04/2017
Supplement Report FDA Received Date10/25/2017
11/24/2017
09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1